zbMATH — the first resource for mathematics

Pathways to the optimal set in linear programming. (English) Zbl 0687.90056
Progress in mathematical programming. Interior-point and related methods, Proc. Conf., Pacific Grove/Calif. 1987, 131-158 (1989).
[For the entire collection see Zbl 0669.00026.]
The author presents continuous paths leading to the set of optimal solutions of a linear programming problem. These paths are derived from the weighted logarithmic barrier function. The author gives properties of the tangents to the paths, some observations on higher-order derivatives associated with the paths and generalizations to the linear complementarity problem.
Reviewer: D.I.Duca

90C05 Linear programming
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
Zbl 0669.00026